# SDR CA160302012

- Difficulty date: March 2, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 604DX2529032
- Condition: Vibration
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHANKING CONDITION ON DIVAN FLOOR FITTING   BETWEEN FS449 AND FS525, BL27 AND BL35.40, RH, WL73.5. FOR DIVAN FRAME INSTALLATION (604DX2529032). QUANTITY 10 DIVAN FLOOR FITTINGS (2523.500.02-4295/-4297/-4299/-4301/-4303/-4307) RECEIVED NOT AS PER DRAWING. THE FITTING RECEIVED HAD THE INCORRECT POCKET DEPTH WHICH MEAN THAT THE MATERIAL THICKNESS ON THE BOTTOM OF THE PART WAS TOO SMALL, CAUSING SHANKING CONDITION BETWEEN NUT (MS21042L6) AND STUD (61311-23-10).  SEE SB-2523.559.25-08 REV. C (TC# 20160302012)
